MathSciNet Relay Station
MathSciNet bibliographic data
MR1429052 60J80 (60B10 60J27)
Roberts, G. O.; Jacka, S. D.; Pollett, P. K. Non-explosivity of limits of conditioned birth and death processes. J. Appl. Probab. 34 (1997), no. 1, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement